I have been taking the birth control pill for 3 months but last time i took 4 pills and stop then i got my period in the day 12, that day i had sex and stat taking the birth control pill again...is there any risk to be pregnant? Should i take tha after day pill? Or this day counts like the day 1 on my period?
If you were my patient, I would have to admit that I don't fully understand your question, but here is my interpretation: You started the pill, but discontinued it, and then had a period. You then had intercourse and now are wondering whether to take emergency contraception. IF I understood you correctly, then I would say--yes taking Plan B or Next Choice would be a good idea to prevent an unplanned pregnancy. IF you have been taking the birth control pills continuously as directed for the past 3 months, then you should not need emergency contraception too.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.